Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking duromine 30mg. Getting pain in neck near thyroid and hurts to swallow. Is this common?

User rating for this question
Answered by

Practicing since : 1999
Answered : 711 Questions
Hi my name is XXXXXXX I've started taking Duromine 30mg for 6 days & I'm feeling allot of pain in my neck near my thyroid. It hurts to swallow & talk. Is this a common symptom of duromine. thanks
Posted Fri, 1 Feb 2013 in Medicines and Side Effects
Answered by Dr. Samik Basu 2 hours later

Thank you for your query.

I will need some more information to answer you better.
1. Are you having palpitations,headaches and neck aches as well?
2.Did the doctor prescribe this medicine for you?
3. Are you taking any other drugs along with this drug?
4.Are there any other complaints other than these?

This drug usually causes mood disorders, hypertension, tremors, overactive reflexes, stomach cramps, and constipation.
Neck pain and pain near the thyroid gland is not common with this medication.

Tablet Calpol 500mg 3 times daily, after food, can relieve pain to some extent.

If the problem persists, consult your physician. Please check your blood pressure when you are on this drug.

If you have any further queries you are free to consult me.

Hope this answers your query. Wishing you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor